# SDR P5CA2019122740233

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 79,498 hours, 13,446 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN THE NR 1 ENGINE DUE TO LOW OIL QUANTITY.   MAINTENANCE NOTED THAT UPON ARRIVAL,  OIL QUANTITY RETURNED TO 18 QUARTS.  NO LEAKS FOUND. PERFORMED AN INSPECTION OF THE SCAVENGE SYSTEM FILTERS,  FOUND DEBRIS IN THE TRANSFER  GEARBOX INLET SCREEN TO THE SCAVENGE PUMP.  POWERPLANT ENGINEERING WAS THEN PRESENTED WITH ALL FINDINGS AND THEY CALLED FOR ENGINE TO BE REPLACED.  THE NR 1 ENGINE WAS REPLACED IAW MM 71-00-02.
